MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550300-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263); Prolapse (2475)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of angina, stenosis, and prolapse are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2018, the patient presented with proximal and mid left anterior descending (lad), severe in-stent restenosis.Pre-dilatation was performed and a 3.0x23mm (1550300-23, 8091041) xience sierra stent was implanted in the mid lad.Following, a plaque shift occurred into the diagonal coronary artery, treated with balloon angioplasty.There were no further complications reported.A 3.5x15mm xience sierra stent was implanted in the proximal lad.Reportedly, both stents were implanted with acceptable results, timi flow iii and 0% diameter stenosis.On (b)(6) 2019, the patient was hospitalized for worsening chest pain with activity.Per imaging, the mid lad was severely restenosed and coronary artery disease was noted in the first diagonal.Reportedly, the proximal lad, 3.5x15mm xience sierra stent remained patent.As treatment, another percutaneous coronary intervention was performed in the mid lad and diagonal coronary arteries, placing additional stents.The event resolved without sequela.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9496541
Report Number2024168-2019-14752
Device Sequence Number2981910
Product Code NIQ
UDI-Device Identifier08717648227417
UDI-Public08717648227417
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2019
Device Catalogue Number1550300-23
Device Lot Number8091041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight77